# SDR QXEA200501020

- Difficulty date: May 25, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 15,720 hours, 22,479 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51608003
- Part serial: 97032
- Condition: Failed
- Location: Zone 100
- Part time: 11,287 hours, 16,246 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT FAILED TO EXTINGUISH AFTER START UP.  RESET AC AS PER CHECKLIST AND LIGHT EXTINGUISHED.  GOT LIGHT AGAIN ON TAKEOFF ROLL AND RESET AGAIN AND LIGHT EXTINGUISHED.  NR 1 AC GENERATOR LIGHT DID NOT COME ON FOR REST OF FLIGHT. REMOVED AND REPLACED NR 1 AC GCU. PERFORMED FUNCTIONAL CHECK, TESTED GOOD. ACFT RETURNED TO SERVICE.
